Fibrés vectoriels de rang deux sur 2 provenant d’un revêtement double  [ Rank two vector bundle on 2 coming from a double covering ]
Annales de l'Institut Fourier, Volume 59 (2009) no. 5, p. 1897-1916

Since Schwarzenberger and his celebrated paper called “Vector bundles on the projective plane” we know that any rank two vector bundle on 2 is a direct image of a line bundle on a double covering of the plane. This theorem suggests to study the rank two vector bundles according to the branch curve of the covering which they come from.

Thus, in the first part we prove that, given a double covering ramified over an irreducible curve C 2r with degree 2r, the jumping lines of fixed order (order depending on r and on the parity of the rank two vector bundle) of the direct images vector bundles are necessarely r-tangent to C 2r .

In the second part we concentrate on the case r=2. Then we give a list of vector bundles for which the jumping lines are exactly the bitangent lines to the branch quartic.

Depuis Schwarzenberger et son célèbre article intitulé «  Vector bundles on the projective plane  », on sait que tout fibré de rang deux sur 2 () peut être défini comme l’image directe d’un faisceau inversible sur une surface recouvrant doublement le plan. Ce théorème suggère d’étudier les fibrés de rang deux en fonction de la courbe de ramification du revêtement dont ils proviennent.

Ainsi, dans la première partie on démontre que, étant donné un revêtement ramifié le long d’une courbe irréductible C 2r de degré 2r, les droites sauteuses d’ordre fixé (ordre dépendant de r et de la parité du fibré de rang deux) des fibrés images directes sont nécessairement r-tangentes à la courbe C 2r .

Dans la seconde partie nous nous penchons plus particulièrement sur le cas r=2. Nous donnons alors une liste de fibrés pour lesquels les droites sauteuses sont exactement les bitangentes de la quartique de ramification.

DOI : https://doi.org/10.5802/aif.2479
Classification:  14J60,  14D20
Keywords: Rank two vector bundles, jumping lines, ramification curve, bitangent
@article{AIF_2009__59_5_1897_0,
     author = {Vall\`es, Jean},
     title = {Fibr\'es vectoriels de rang deux sur $\mathbb{P}^2$ provenant d'un rev\^etement double},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {5},
     year = {2009},
     pages = {1897-1916},
     doi = {10.5802/aif.2479},
     mrnumber = {2573193},
     zbl = {1181.14051},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2009__59_5_1897_0}
}
Vallès, Jean. Fibrés vectoriels de rang deux sur $\mathbb{P}^2$ provenant d’un revêtement double. Annales de l'Institut Fourier, Volume 59 (2009) no. 5, pp. 1897-1916. doi : 10.5802/aif.2479. http://www.numdam.org/item/AIF_2009__59_5_1897_0/

[1] Bateman, H. The quartic curve and its inscribed configurations, Amer. J. Math., Tome 36 (1914) no. 4, pp. 357-386 | Article | MR 1506229

[2] Caporaso, L.; Sernesi, E. Recovering plane curves from their bitangents, J. Algebraic Geom., Tome 12 (2003) no. 2, pp. 225-244 | Article | MR 1949642 | Zbl 1080.14523

[3] Dolgachev, I. Topics in Classical Algebraic Geometry Part I, page web personnelle

[4] Dolgachev, I.; Kapranov, M. Arrangements of hyperplanes and vector bundles on P n , Duke Math. J., Tome 71 (1993) no. 3, pp. 633-664 | Article | MR 1240599 | Zbl 0804.14007

[5] Hartshorne, R. Algebraic geometry. Graduate Texts in Mathematics, Springer-Verlag, New York-Heidelberg (1977) no. 52 | MR 463157 | Zbl 0367.14001

[6] Ottaviani, G. M. Alcune proprietà dei 2-fibrati su 2 , Boll. Un. Mat. Ital. D (6) 3 (1984) (1985) no. 1, pp. 5-18 | Zbl 0581.14009

[7] Persson, U. Double coverings and surfaces of general type, Springer-Verlag, Algebraic geometry (Proc. Sympos., Univ. Troms, Troms, 1977), p. 168–195, Lecture Notes in Math, Tome 687 (1978) | MR 527234 | Zbl 0396.14003

[8] Schwarzenberger, R. L. E. Vector bundles on the projective plane, Proc. London Math. Soc., Tome 11 (1961), pp. 623-640 | Article | MR 137712 | Zbl 0212.26004

[9] Vallès, J. Nombre maximal d’hyperplans instables pour un fibré de Steiner, Math. Z., Tome 233 (2000) no. 3, pp. 507-514 | Article | MR 1750934 | Zbl 0952.14011